# SDR CA141010012

- Difficulty date: September 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: Activated
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IT WAS REPORTED THAT AN AMBER CAS MESSAGE "ENGINE FIRE DETECT FAIL RT" CAME ON 15 MINUTES INTO THE FLIGHT.  REMAINED ILLUMINATED WITH REPEATED MASTER CAUTION ALERTS.  THE FLIGHT WAS DIVERTED WITHOUT FURTHER INCIDENT.
